# SDR HEEA082651

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 7,037 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41039
- Part serial: 117
- Condition: Intermittent
- Location: Triple Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL TEMP GOES TO ZERO INTERMITTENTLY. REPLACED INDICATOR.
